# SDR DALA2016020800917

- Difficulty date: February 7, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Former
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMERS ON BS ZFS=23 LT SIDE AND BS ZFS=23 AND 36 AT VERTICAL STABILIZER LEADING EDGE INTERNAL STRUCTURE. CRACKED FORMERS WERE REPAIRED IAW DC9/MD80 SRM 55-02D, FIG 27, PERFORM INSPECT FOR CRACKS ON L/E SKIN EVERY C-CHECK IAW SRM 55-02D, FIG 27 PAG 113, NOTE 3.
